RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Hiatelloidea J.E. Gray, 1824

14624  (urn:lsid:marinespecies.org:taxname:14624)

accepted
Superfamily
marine
Not documented
MolluscaBase (2018). Hiatelloidea J.E. Gray, 1824. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/RAMS/aphia.php?p=taxdetails&id=14624 on 2019-08-22
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Hiatelloidea J.E. Gray, 1824. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=14624 on 2019-08-22
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2009-02-04 10:16:53Z
changed
2016-02-07 00:40:24Z
changed

basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-22 GMT · contact: Anton Van de Putte